# SDR CALA2013120293349

- Difficulty date: November 29, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,611 hours, 28,163 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scratched
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON TOP OF MAIN CABIN FLOORBEAM BS 640 FROM LBL 24.75 TO RBL 24.75.  REPAIRED FLOORBEAM IAW ECRA 5310-05536 REPAIR 2 FIGURE 202.
